MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SST EZ SPHERE - 16MM; IMPLANT

STRYKER LEIBINGER FREIBURG SST EZ SPHERE - 16MM; IMPLANT
Catalog Number 80008
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the surgeon inserted one medpor implant, but no sutures could be properly placed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the product was not returned for investigation.It was reported that the customer experienced a one-hour surgical delay but was able to successfully implant the device without requiring a second surgery.An expanded investigation (nc#(b)(4)) was initiated in (b)(6) 2019 to assess an adverse trend in suturing performance of medpor sphere implants; while no link to date of manufacture was found, all samples were suturable, and factors such as surgical technique, training, and suture needle type were acknowledged as key influences, with additional guidance provided in the product instructions.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
SST EZ SPHERE - 16MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21823350
Report Number0008010177-2025-00038
Device Sequence Number4289018
Product Code FWP
UDI-Device Identifier07613252088561
UDI-Public07613252088561
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number80008
Device Lot NumberNN3PWR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown